Tick bite and ledum palustreHallo,
Ledum palustre was described to me after a tick bite. I started taking of, however I started experiencing excessive thirst and urination. Which is one of the symptoms it is described for. Is this a proving? Does this mean the dose is too high or that i did not need it?
So i continue taking itfor the tick bite or quit because of proving symptoms?
Abou on 2020-07-26
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.